# SDR HAL9743

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1151
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM STA 1151 RBL= 20 INCHES LEVEL 2 CORROSION ON UPPER SURFACE.  REPAIRED CABIN FLOOR BEAM STA 1151 RBL= 20 INCHES PER SRM 53-05, FIG 20 BY FABRICATING FILLER, DOUBLER AND RUB STRIP PER SRM 53-05, FIG 20; CUTTNG OUT DAMAGED AREA, TREATING AREA AND PARTS SRM 51-10-3.  INSTALLED COMPLETE PER SRM 53-05, FIG 20 AND SRM 51-30-2.  TOTAL TIME:  29,567 HOURS.  TOTAL CYCLES, 73,626.  (X)
